{"id":7193190471,"title":"Gaviscon Original Aniseed Relief 600ml","handle":"gaviscon-original-aniseed-relief-600ml-2816726","description":"\u003ca href=\"https:\/\/www.healthpharm.co.uk\/pages\/productcertifications\" target=\"_blank\"\u003e\u003cimg style=\"float: none;\" title=\"Organic\" alt=\"Organic\" src=\"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/files\/Organic.png?v=1582298451\"\u003e\u003c\/a\u003e \u003ca href=\"https:\/\/www.healthpharm.co.uk\/pages\/productcertifications\" target=\"_blank\"\u003e\u003cimg style=\"float: none;\" title=\"Gluten Free\" alt=\"Gluten Free\" src=\"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/files\/Gluten_Free.png?v=1582298451\"\u003e\u003c\/a\u003e \n\u003cul\u003e\n\u003cli\u003e\u003cspan\u003eFor fast, soothing relief from heartburn and indigestion\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eGets to work instantly\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eLasts up to 2x longer than antacids\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003eRelief even when lying down\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cstrong\u003eGaviscon Original Aniseed Relief 600ml\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003eEach 10ml of oral suspension contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients. This product is sugar free and gluten free. You can take this product if you are pregnant or breast feeding.\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eActive ingredients:\u003c\/span\u003e\u003cspan\u003e Each 10ml of oral suspension contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients.\u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan\u003eAlso contains:\u003c\/span\u003e\u003cspan\u003e Also contains methyl (E218) and propyl (E216) parahydroxybenzoates. High in sodium – see the leaflet for further information. This product is sugar free and gluten free.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eDirections\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eShake well before use\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eAdults and children 12 years and over:\u003c\/span\u003e\u003cspan\u003e Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eChildren under 12 years:\u003c\/span\u003e\u003cspan\u003e Should be given only on medical advice\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eMore Info\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eDo not store above 30°C.\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eDo not refrigerate or freeze.\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eCheck that the cap seal is unbroken before first taking this product.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e","published_at":"2022-01-31T13:21:29+00:00","created_at":"2016-06-16T17:01:28+01:00","vendor":"Gaviscon","type":"Medicines","tags":["Brand.Gaviscon","Brand_Gaviscon","Category_Stomach \u0026 Bowel","Condition_Heartburn","Condition_Indigestion","Gaviscon","General Sales Line","Medicines","Pharmacy Healthcare Medicine","Postage_Packet","StandardVAT","Stomach Remedies"],"price":974,"price_min":974,"price_max":974,"available":false,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":22865583047,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"2816726","requires_shipping":true,"taxable":true,"featured_image":{"id":24843237959,"product_id":7193190471,"position":1,"created_at":"2017-02-08T03:38:34+00:00","updated_at":"2021-08-30T11:00:50+01:00","alt":"Gaviscon Original Aniseed Relief 600ml","width":500,"height":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/e1784900-9664-41ad-b35f-1c9e19efd95c.jpg?v=1630317650","variant_ids":[22865583047]},"available":false,"name":"Gaviscon Original Aniseed Relief 600ml","public_title":null,"options":["Default Title"],"price":974,"weight":984,"compare_at_price":0,"inventory_quantity":0,"inventory_management":"shopify","inventory_policy":"deny","barcode":"5000158065574","featured_media":{"alt":"Gaviscon Original Aniseed Relief 600ml","id":117975547966,"position":1,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/e1784900-9664-41ad-b35f-1c9e19efd95c.jpg?v=1630317650"}},"requires_selling_plan":false,"selling_plan_allocations":[]}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/e1784900-9664-41ad-b35f-1c9e19efd95c.jpg?v=1630317650","\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/41NnrN5FcsL._AC_a9c0e360-7e16-4350-a421-fbd6217bbad8.jpg?v=1630317654"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/e1784900-9664-41ad-b35f-1c9e19efd95c.jpg?v=1630317650","options":["Title"],"media":[{"alt":"Gaviscon Original Aniseed Relief 600ml","id":117975547966,"position":1,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/e1784900-9664-41ad-b35f-1c9e19efd95c.jpg?v=1630317650"},"aspect_ratio":1.0,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/e1784900-9664-41ad-b35f-1c9e19efd95c.jpg?v=1630317650","width":500},{"alt":"Gaviscon Original Aniseed Relief 600ml","id":20663018618989,"position":2,"preview_image":{"aspect_ratio":0.442,"height":480,"width":212,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/41NnrN5FcsL._AC_a9c0e360-7e16-4350-a421-fbd6217bbad8.jpg?v=1630317654"},"aspect_ratio":0.442,"height":480,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/41NnrN5FcsL._AC_a9c0e360-7e16-4350-a421-fbd6217bbad8.jpg?v=1630317654","width":212}],"requires_selling_plan":false,"selling_plan_groups":[],"content":"\u003ca href=\"https:\/\/www.healthpharm.co.uk\/pages\/productcertifications\" target=\"_blank\"\u003e\u003cimg style=\"float: none;\" title=\"Organic\" alt=\"Organic\" src=\"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/files\/Organic.png?v=1582298451\"\u003e\u003c\/a\u003e \u003ca href=\"https:\/\/www.healthpharm.co.uk\/pages\/productcertifications\" target=\"_blank\"\u003e\u003cimg style=\"float: none;\" title=\"Gluten Free\" alt=\"Gluten Free\" src=\"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/files\/Gluten_Free.png?v=1582298451\"\u003e\u003c\/a\u003e \n\u003cul\u003e\n\u003cli\u003e\u003cspan\u003eFor fast, soothing relief from heartburn and indigestion\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eGets to work instantly\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003e\u003cspan\u003eLasts up to 2x longer than antacids\u003c\/span\u003e\u003c\/li\u003e\n\u003cli\u003eRelief even when lying down\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cstrong\u003eGaviscon Original Aniseed Relief 600ml\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003eEach 10ml of oral suspension contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients. This product is sugar free and gluten free. You can take this product if you are pregnant or breast feeding.\u003c\/p\u003e\n\u003ch5\u003eIngredients\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eActive ingredients:\u003c\/span\u003e\u003cspan\u003e Each 10ml of oral suspension contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients.\u003c\/span\u003e\u003cbr\u003e\u003cbr\u003e\u003cspan\u003eAlso contains:\u003c\/span\u003e\u003cspan\u003e Also contains methyl (E218) and propyl (E216) parahydroxybenzoates. High in sodium – see the leaflet for further information. This product is sugar free and gluten free.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eDirections\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eShake well before use\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eAdults and children 12 years and over:\u003c\/span\u003e\u003cspan\u003e Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eChildren under 12 years:\u003c\/span\u003e\u003cspan\u003e Should be given only on medical advice\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eMore Info\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e\u003cspan\u003eDo not store above 30°C.\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eDo not refrigerate or freeze.\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eCheck that the cap seal is unbroken before first taking this product.\u003c\/span\u003e\u003c\/p\u003e\n\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003c!-- \/TABS --\u003e"}

Gaviscon Original Aniseed Relief 600ml

Product Description
£9.74
Maximum quantity available reached.
Organic Gluten Free
  • For fast, soothing relief from heartburn and indigestion
  • Gets to work instantly
  • Lasts up to 2x longer than antacids
  • Relief even when lying down
Item Number: 2816726
Brand: Gaviscon

and

Gaviscon Original Aniseed Relief 600ml

Each 10ml of oral suspension contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients. This product is sugar free and gluten free. You can take this product if you are pregnant or breast feeding.

Active ingredients: Each 10ml of oral suspension contains 500mg sodium alginate, 267mg sodium bicarbonate and 160mg calcium carbonate as the active ingredients.

Also contains: Also contains methyl (E218) and propyl (E216) parahydroxybenzoates. High in sodium – see the leaflet for further information. This product is sugar free and gluten free.

Shake well before use
Adults and children 12 years and over: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.
Children under 12 years: Should be given only on medical advice

Do not store above 30°C.
Do not refrigerate or freeze.
Check that the cap seal is unbroken before first taking this product.